See Alike in...

Alike App

Browser

rosemxry

298d

does anyone else get really bad headaches when they take their midodrine?? it helps my POTS symptoms for sure but a few hours after taking it I get raging headaches, especially at night even though i don't take the meds past 5pm

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Some individuals have reported experiencing headaches after taking midodrine. One user mentioned that they constantly have headaches, but it's unclear if this is directly related to the use of midodrine. Another user shared that their heart rate rapidly changes after taking midodrine, which could potentially lead to headaches. However, these are individual experiences and may not apply to everyone.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion